# SDR ASAA2014121009912

- Difficulty date: December 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,528 hours, 5,655 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 RADIO IS INOPERATIVE.  ACFT GROUNDED.  PERFORMED HF COMM TEST IAW MM 23-11-00 730-801.  SYSTEM OP CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
